MAUDE Adverse Event Report: KARL STORZ ENDOSCOPY - AMERICA, INC. SINGLE STEM RESECTOSCOPE

KARL STORZ ENDOSCOPY - AMERICA, INC. SINGLE STEM RESECTOSCOPE
Model Number CE0344
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
The 5mm 24f rollerball was placed in the resectoscope by the surgeon.As he pulled it out from the resectoscope, the rollerball separated.The device didn't touch the pt.The device was placed in a red biohazard bag, then to be reported.A new 24f 5mm rollerball was given to the surgeon.Surgery resumed and pt remained safe throughout the procedure.

Brand Name
SINGLE STEM RESECTOSCOPE
Common Device Name
RESECTOSCOPE
Manufacturer (Section D)
KARL STORZ ENDOSCOPY - AMERICA, INC.
2151 e grand ave
el segundo CA 90245
MDR Report Key8019115
Report NumberMW5080906
Device Sequence Number16442748
Product Code FJL
UDI-Device Identifier08714729520528
UDI-Public0108714729520528
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberCE0344
Device Catalogue NumberM0068804010
Device Lot Number0518023
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR